Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

A. TSOULI, and ALI BOUTOULOUT, (2014) Controllability of the Parabolic System Via Bilinear Control. I Dyn Control Syst, 2014, Volume 22, Issue 1, pp 35-44.

A. TSOULI, and ALI BOUTOULOUT, and A. EL HARRAK, (2014) Exact Controllability for 1-d Bilinear Wave Equation. International Review on Modelling and Simulations (I.RE.MO.S.), Vol. 7, N. 6, 2014..

A. BOUTOULOUT, and A. TSOULI, (2014) A Rational decay rate for infinite bilinear parabolic systems. International Journal on Numerical and Analytical Methods in Engineering (IRENA), Vol 2 N 3 june 2014.

M. OUZAHRA, and A. TSOULI, and ALI BOUTOULOUT, (2012) Stabilisation and polynomial decay estimate for distributed semilinear systems. International Journal of Control, Volume 85, Issue 4, 2012, pages 451-456..

M. OUZAHRA, and A. TSOULI, and ALI BOUTOULOUT, (2012) Stabilisation and polynomial decay estimate for distributed semilinear systems. International journal of control. pp. 1-6, (2012).

This list was generated on Mon Nov 29 10:04:59 2021 CET.